# SDR 96ZZZX6077

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 737-3B7
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Seal Plate
- Part number: 69734961
- Condition: Deteriorated
- Location: Slat Actuator
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SLAT ACTUATOR HAS BEEN IN REPAIR TWICE ON WARRANTY.  BOTH TIMES SEAL PLATES WERE CAUSING UNIT TO LEAK.
